• 论文 •    下一篇

Stein流形上的Lewy方程

钟同德   

  1. 厦门大学数学系!厦门,361005
  • 收稿日期:1900-01-01 修回日期:1900-01-01 出版日期:1997-10-15 发布日期:1997-10-15

钟同德. Stein流形上的Lewy方程[J]. 系统科学与数学, 1997, 17(4): 289-297.

Zhong Tongde. LEWY EQUATION ON STEIN MANIFOLDS[J]. Journal of Systems Science and Mathematical Sciences, 1997, 17(4): 289-297.

LEWY EQUATION ON STEIN MANIFOLDS

Zhong Tongde   

  1. Department of Mathematics, Xiamen University, Xiamen 361005)
  • Received:1900-01-01 Revised:1900-01-01 Online:1997-10-15 Published:1997-10-15
本文利用Stein流形上强拟凸域的全纯支撑函数,并使用Hermite度量和陈联络定义的Koppelman-Leray核,结合边界的流形结构特点,得到了强拟凸域边界上(p,q)型Lewy方程(b-方程)解的一种整体积分表示.
Using holomorphic support function ofstrictly pseudoconvex domain on Stein manifolds and the Koppelman-Leray kernel defined by Hermitian metric and Chern connection, and furthermore setting up a close connection with the characteristic property
()
No related articles found!
阅读次数
全文


摘要